CEC Faculty Articles

Title

A Multi-Dimensional Classification for Users of Security Patterns

Document Type

Article

Date

5-2009

Publication Title

Journal of Research and Practice in Information Technology

ISSN or ISBN

1443-458X

Volume

41

Issue

2

First Page

87

Last Page

97

Description

This paper presents a classification for security patterns that addresses the needs of users. The approach uses a matrix defined by dividing the problem space along multiple dimensions, and allows patterns to occupy regions, defined by multiple cells in the matrix. It supports filtering for narrow or wide pattern selection, allows navigation along related axes of concern, and identifies gaps in the problem space that lack pattern coverage. Results are preliminary but highlight differences with existing classifications.

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS